It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board


Weight Loss Board Index
Board Index > Weight Loss | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Diva Debi,

I recently started taking fat burners this week. (I'll say up front that I have never done diet pills because I am opposed to the effects they have on me - nervousness, headaches, nausea, jittery edge. Not only that, I am just one who believes in a slow weight loss with proper diet and exercise.) However, after losing a singificant amount of weight on WW, started these fat burner pills to lose the last 10 lbs. It took me almost 2 years to decide to do this after much research. I absolutely love the ones that I am taking because they have not had ANY significant effect on me. Now I will say that the first day, I had gas :o and a slight headache. But I think the gas was due to the fact that I'm lactose intolerant and had milk for breakfast for the first time. The headache was not a bad one but moreless like a mild "hunger" or thirst headache, which went away after I drank some water. The product is all natural, with no stimulants, green tea or caffiene.

What are some of the other ingredients in your fat burners? Is it pure Chromium?

Best Regards on your weight loss! :wave:





All times are GMT -7. The time now is 06:58 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!